BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 4 >

Please use this identifier to cite or link to this item:

Title: On Nonadaptive Search Problem
Authors: Kolev, Emil
Keywords: Search
Nonadaptive Search
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 4, (2003), 361p-376p
Abstract: We consider nonadaptive search problem for an unknown element x from the set A = {1, 2, 3, . . . , 2^n}, n ≥ 3. For fixed integer S the questions are of the form: Does x belong to a subset B of A, where the sum of the elements of B is equal to S? We wish to find all integers S for which nonadaptive search with n questions finds x. We continue our investigation from [4] and solve the last remaining case n = 2^k , k ≥ 2.
Description: 2000 Mathematics Subject Classification: 91A46, 91A35.
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol29-num4-2003-p361-p376.pdf484.56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License